# SDR 99ZZZM720

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS ALTIMETER FLAGGED ON DESCENT.  REMOVED AND REPLACED ALTIMETER.  THIS IS THE FOURTH REPORT OF A FLAGGING PROBLEM WITH THIS ALTIMETER.  BENCH TEST DID NOT VERIFY THE FAULT.  (M)
